# SDR AALA202007309001

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 85,634 hours, 10,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 136260
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): L3 DOOR EMERGENCY LIGHT POWER SUPPLY UNIT M33400 FAILED TEST. REPLACED DOOR 3L EMERGENCY LIGHT POWER SUPPLY ASSEMBLY PER 33-51-06.
